Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Linear differential equations with periodic coefficients


Author: T. A. Burton
Journal: Proc. Amer. Math. Soc. 17 (1966), 327-329
MSC: Primary 34.45
DOI: https://doi.org/10.1090/S0002-9939-1966-0190442-4
MathSciNet review: 0190442
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Besicovitch, Almost periodic functions, Cambridge Univ. Press, Cambridge, 1932; p. 6.
  • [2] I. Epstein, Periodic solutions of systems of differential equations, Proc. Amer. Math. Soc. 13 (1962), 690-694. MR 0144008 (26:1556)
  • [3] F. Gantmacher, Applications of the theory of matrices, Interscience, New York, 1959, 140-143. MR 0107648 (21:6372b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.45

Retrieve articles in all journals with MSC: 34.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0190442-4
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society